# SDR SIMA20120417006

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 3,421 hours, 24,157 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3421 THE CREW REPORTED THAT AFTER FLAP 45 WAS SELECTED AND INDICATED " FLAP FAIL" MESSAGE APPEARED ON EICAS FLAP DID NOT RETRACT AFTER LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORM OPERATIONAL CHECK ON FLAP SYSTEM FROM 0 TO 45 ABOUT 20 TIMES.  THE OPERATIONAL CHECK WAS GOOD PER AMM 27-53-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
